Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Erratum to โ€œMass equidistribution for automorphic forms of cohomological type on $GL_2$โ€
HTML articles powered by AMS MathViewer

by Simon Marshall PDF
J. Amer. Math. Soc. 25 (2012), 615-616 Request permission

Abstract:

We correct a false claim that was made in our paper on mass equidistribution to the effect that cohomological automorphic forms over imaginary quadratic fields satisfy the Ramanujan conjecture.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11F41, 11F11, 11F75
  • Retrieve articles in all journals with MSC (2010): 11F41, 11F11, 11F75
Additional Information
  • Simon Marshall
  • Affiliation: School of Mathematics, The Institute for Advanced Study, Einstein Drive, Princeton, New Jersey 08540
  • Address at time of publication: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208-2730
  • Email: slm@math.princeton.edu, slm@math.northwestern.edu
  • Received by editor(s): June 16, 2011
  • Received by editor(s) in revised form: September 13, 2011
  • Published electronically: October 4, 2011
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 25 (2012), 615-616
  • MSC (2010): Primary 11F41, 11F11; Secondary 11F75
  • DOI: https://doi.org/10.1090/S0894-0347-2011-00720-0
  • MathSciNet review: 2869029